Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 17, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Mar 25, 2025, 7:41 PM EDT for Martin County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2025, 7:41 PM EDT (23:41 UTC)
- Expired
- Mar 25, 2025, 8:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Martin County, FL
The radar
The Melbourne radar (KMLB), 121 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 733 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted.
541
WUUS52 KMLB 252341
SVRMLB
FLC085-260015-
/O.NEW.KMLB.SV.W.0017.250325T2341Z-250326T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
741 PM EDT Tue Mar 25 2025
The National Weather Service in Melbourne has issued a
* Severe Thunderstorm Warning for...
Southwestern Martin County in east central Florida...
* Until 815 PM EDT.
* At 741 PM EDT, a severe thunderstorm was located near Indiantown,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Indiantown and Palm City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2705 8061 2717 8027 2696 8026 2696 8060
TIME...MOT...LOC 2341Z 265DEG 28KT 2701 8054
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley3 follow-up statements
255
WWUS52 KMLB 252354
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
754 PM EDT Tue Mar 25 2025
FLC085-260015-
/O.CON.KMLB.SV.W.0017.000000T0000Z-250326T0015Z/
Martin FL-
754 PM EDT Tue Mar 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTH CENTRAL MARTIN COUNTY...
At 754 PM EDT, a severe thunderstorm was located near Indiantown,
moving east at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Indiantown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2696 8054 2703 8052 2707 8027 2696 8026
TIME...MOT...LOC 2354Z 283DEG 22KT 2697 8046
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley504
WWUS52 KMLB 260005
SVSMLB
Severe Weather Statement
National Weather Service Melbourne FL
805 PM EDT Tue Mar 25 2025
FLC085-260015-
/O.CON.KMLB.SV.W.0017.000000T0000Z-250326T0015Z/
Martin FL-
805 PM EDT Tue Mar 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTH CENTRAL MARTIN COUNTY...
At 804 PM EDT, a severe thunderstorm was located near Indiantown,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of south
central Martin County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2696 8044 2700 8045 2706 8032 2696 8031
TIME...MOT...LOC 0004Z 260DEG 19KT 2698 8040
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Haley836 WWUS52 KMLB 260014 SVSMLB Severe Weather Statement National Weather Service Melbourne FL 814 PM EDT Tue Mar 25 2025 FLC085-260023- /O.EXP.KMLB.SV.W.0017.000000T0000Z-250326T0015Z/ Martin FL- 814 PM EDT Tue Mar 25 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARTIN COUNTY WILL EXPIRE AT 815 PM EDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However small hail and gusty winds are still possible with this thunderstorm. Remember, a Severe Thunderstorm Warning still remains in effect for southeastern Martin County until 830 PM. LAT...LON 2696 8044 2700 8045 2706 8032 2696 8031 TIME...MOT...LOC 0013Z 265DEG 28KT 2698 8034 $$ Haley
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:56 PM EDT, 4 hours 45 minutes earlier. Its key messages:
- Issued at 255 PM EDT Tue Mar 25 2025
- A couple of strong to severe storms are possible late this afternoon and evening, mainly from Lake Kissimmee and Sebastian southward to Lake Okeechobee and the Treasure Coast
- Large hail, strong to damaging wind gusts, and even a tornado cannot be ruled out through mid evening
- Drier conditions return mid to late week, likely to worsen drought conditions
- Near to slightly above normal temperatures are forecast across east central Florida through the remainder of this week and into the weekend
Area forecast discussion, Mar 25, 2:56 PM EDT, 4 hours 45 minutes before
Area Forecast Discussion National Weather Service Melbourne FL 256 PM EDT Tue Mar 25 2025 ...New KEY MESSAGES, DISCUSSION, MARINE, FIRE WEATHER... .KEY MESSAGES... Issued at 255 PM EDT Tue Mar 25 2025 - A couple of strong to severe storms are possible late this afternoon and evening, mainly from Lake Kissimmee and Sebastian southward to Lake Okeechobee and the Treasure Coast - Large hail, strong to damaging wind gusts, and even a tornado cannot be ruled out through mid evening - Drier conditions return mid to late week, likely to worsen drought conditions - Near to slightly above normal temperatures are forecast across east central Florida through the remainder of this week and into the weekend && .DISCUSSION... Issued at 255 PM EDT Tue Mar 25 2025 Now-Tonight...Drier conditions have prevailed over the last couple of hours, following scattered shower and storm activity this morning. Cooling cloud tops are noted on GOES imagery this afternoon with some breaks in high level cirrus, uncovering a building low-level cumulus field. Temperatures are now in the mid 70s to low 80s, largely on track with the previous forecast. Hi-res guidance continues to indicate development of showers and lightning storms over the next several hours, first in the vicinity of the sea breeze, expanding in coverage through early evening. Confidence is high in a majority of convective activity remaining near and south of Lake Kissimmee/Sebastian, though a shower or storm could reach as far north as Kissimmee/Melbourne. Latest RAP analysis indicates 2000-3000 J/kg of SBCAPE across the southern half of the area, colocated with 7 degC/km mid level lapse rates, -13C to -14C 500mb temps, and large scale diffluence. In summary, the atmosphere across the southern two- third of the area is supportive of showers and lightning storms, some becoming strong to severe late this afternoon and early in the evening. While bulk shear is not overly impressive, water- loaded downdrafts will be capable of producing strong to severe wind gusts (60-65+ mph). Large hail is another primary hazard of concern, especially considering the hail event from this morning near Fort Pierce. As sea breeze and storm-scale boundary collisions occur, a tornado cannot be ruled out where 0-500m SRH is locally enhanced. Most activity will begin to shift offshore after 9 PM and be on a downward intensity trend before midnight. Temperatures will retreat into the 50s and low 60s overnight as drier air slowly works in from the north. Wednesday-Thursday (modified previous)...A reinforcing front is forecast to move across the area on Wednesday, with drier air filtering south as an area of high pressure gradually builds across the southeastern U.S. Negligible rain chances are in the forecast Wednesday and Thursday across the peninsula, with skies forecast to remain mostly clear. Northerly winds on Wednesday become northeasterly as the east coast sea breeze develops and moves inland, with east-northeast winds forecast on Thursday. A bit breezier on Thursday as the high strengthens across the southeastern U.S., resulting in slightly stronger winds locally as the pressure gradient tightens. Warm on Wednesday with highs in the low to mid 80s, cooling a few degrees into the mid 70s to low 80s on Thursday. Lows in the mid 50s to low 60s. Friday-Monday (previous)...The aforementioned surface high continues to drift eastward towards the western Atlantic towards the end of the week and the start of the weekend, with mostly dry conditions forecast to prevail through at least Saturday. Breezy east to southeast winds are forecast Friday and Saturday, with increasing cloud coverage expected into Saturday. By Sunday, the next weather system may potentially approach Florida, with model ensembles continuing to show a wide range of timing and coverage across the area. Have continued to stick with the NBM as a good in between option for now, with PoPs ranging from 20 to 40 percent on Sunday and staying around 20 percent on Monday. Anticipate timing to become clearer through this week as guidance comes into better agreement. Winds veer south-southeast on Sunday and southwesterly on Monday, with locally backed winds each afternoon along the coast, thanks to the development of the east coast sea breeze. Warming trend expected through the end of the week and into early next week, with afternoon temperatures Friday in the mid 70s to low 80s increasing to the upper 70s to mid 80s through the weekend and finally the low to upper 80s on Monday. Overnight temperatures generally in the low to mid 60s. && .MARINE... Issued at 255 PM EDT Tue Mar 25 2025 Now-Tonight...Showers and scattered lightning storms are forecast through the evening, mainly along and south of Sebastian Inlet. Some storms could become severe, capable of producing wind gusts of 34 kt or greater, hail, and frequent lightning strikes. Activity will dissipate after midnight while moving offshore. Drier conditions return mid to late week as high pressure builds over the local waters. Northerly winds will quickly veer onshore Wednesday afternoon and maintain an easterly component into the weekend. Winds freshen Friday and Saturday with gusts around 25+ kt (especially offshore). Seas 2-4 ft through Thursday, building up to 5-6 ft intermittently Friday into the weekend. && .AVIATION... (18Z TAFs) Issued at 120 PM EDT Tue Mar 25 2025 Weak frontal boundary settling across the south-central FL peninsula. Generally VFR outside of afternoon/evening convection. Light NW/N winds behind the front continuing to veer onshore at the coast this afternoon, with this trend spreading inland. SCT- NMRS showers ISOLD-SCT lightning storms late aftn/evening, highest chances south of KMLB. A few storms could be strong with gusty winds/small to coin-size hail. TEMPOs in place. Winds, again, light/variable this evening and overnight. With the rainfall that has fallen and is forecast, future shifts may have to consider patchy fog development overnight into early Wed morning at some of our southern terminals. && .FIRE WEATHER... Issued at 255 PM EDT Tue Mar 25 2025 Wednesday-Friday...Along and behind a reinforcing front, drier air builds south across the Florida Peninsula mid to late week. Sensitive to critical relative humidity values are forecast, especially on Wednesday, with breezy to gusty onshore winds returning Thursday and Friday. With drying fuels and a recent lack of rainfall, sensitive fire conditions are anticipated. && .PRELIMINARY POINT TEMPS/POPS... DAB 58 79 57 77 / 0 0 0 0 MCO 61 85 59 82 / 10 0 0 0 MLB 61 80 62 79 / 20 0 0 0 VRB 61 80 62 79 / 50 0 0 0 LEE 59 85 58 82 / 0 0 0 0 SFB 59 84 58 81 / 0 0 0 0 ORL 62 85 60 82 / 0 0 0 0 FPR 60 81 61 79 / 60 10 0 0 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. && DISCUSSION...Schaper AVIATION...Sedlock
Hazardous weather outlook, Mar 25, 9:33 AM EDT, 10 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 933 AM EDT Tue Mar 25 2025 AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159- 164-247-254-259-264-347-447-547-647-747-260745- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia- Southern Lake-Coastal Indian River-Coastal Saint Lucie- Coastal Martin-Inland Northern Brevard-Inland Indian River- Inland Saint Lucie-Inland Martin-Mainland Northern Brevard- Northern Brevard Barrier Islands-Inland Southern Brevard- Mainland Southern Brevard-Southern Brevard Barrier Islands- 933 AM EDT Tue Mar 25 2025 This Hazardous Weather Outlook is for east central Florida. .DAY ONE...Today and tonight. .THUNDERSTORM IMPACT... Showers and lightning storms are forecast this afternoon and evening, mainly south of Orlando from Lake Kissimmee and Lake Okeechobee to the Treasure Coast. Strong to locally damaging wind gusts, large hail, and frequent lightning are the main threats. Also, a brief tornado or two cannot be ruled out along the sea breeze and storm-scale boundary collisions. Activity will shift offshore by mid to late evening. .RIP CURRENT AND SURF IMPACT... A moderate risk of life-threatening rip currents exists at all central Florida Atlantic beaches. Always swim near a lifeguard and never enter the water alone. .FIRE WEATHER IMPACT... Increasing rain and storm chances are forecast across east central Florida, with the greatest chance for storms focused south of the Orlando metro and Cape Canaveral. Lightning strikes from any storms that develop may be capable of starting new wildfires. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. At least a Moderate risk of dangerous rip currents will exist at all central Florida Atlantic beaches this week. The lack of appreciable rainfall, dry fuels, combined with periods of low humidity and breezy winds, will produce sensitive fire weather conditions into early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today and tonight. Effective March 31, 2025, the National Weather Service in Melbourne will discontinue the issuance of this product, the text hazardous weather outlook. Hazardous weather information will continue to be available through the graphical hazardous weather outlook, the area forecast discussion as well as our website, please email any questions or comments to Will Ulrich, Warning Coordination Meteorologist. Schaper
In the hours before
Special weather statement, Mar 25, 4:01 PM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
401 PM EDT Tue Mar 25 2025
FLZ154-159-254-259-252045-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Indian River FL-
Coastal Indian River FL-
401 PM EDT Tue Mar 25 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ST. LUCIE AND
EASTERN INDIAN RIVER COUNTIES THROUGH 445 PM EDT...
At 401 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pointe West to 10 miles southeast of Blue
Cypress Lake to 7 miles southwest of Vero Beach Highland. Movement
was east at 10 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Orchid, Grovenor Estates, Fort Pierce Ocean Park, Queens Cove, and
Vero Beach South.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2743 8025 2747 8052 2761 8074 2783 8040
2747 8025
TIME...MOT...LOC 2001Z 267DEG 7KT 2763 8051 2760 8065 2753 8051
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HaleySpecial weather statement, Mar 25, 5:08 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Melbourne FL
508 PM EDT Tue Mar 25 2025
FLZ164-264-252145-
Inland Martin FL-Coastal Martin FL-
508 PM EDT Tue Mar 25 2025
...A STRONG THUNDERSTORM WILL IMPACT EASTERN MARTIN COUNTY THROUGH
545 PM EDT...
At 507 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Jonathan Dickinson State Park, or 8 miles southwest of
Hobe Sound, moving northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hobe Sound Beach, Hobe Sound, Jonathan Dickinson State Park, Jupiter
Island, and Sewall's Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2697 8008 2697 8014 2696 8014 2696 8030
2702 8035 2728 8016 2719 8013 2703 8008
TIME...MOT...LOC 2107Z 230DEG 12KT 2702 8026
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HaleySpecial weather statement, Mar 25, 5:45 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Melbourne FL
545 PM EDT Tue Mar 25 2025
FLZ164-264-252215-
Inland Martin FL-Coastal Martin FL-
545 PM EDT Tue Mar 25 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MARTIN COUNTY
THROUGH 615 PM EDT...
At 545 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jonathan Dickinson State Park, or near Jupiter Island, moving
northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hobe Sound Beach, Hobe Sound, Jonathan Dickinson State Park, Jupiter
Island, and Hobe Sound Wildlife Refuge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2697 8008 2697 8014 2696 8014 2695 8015
2696 8026 2696 8027 2701 8034 2721 8014
2703 8008
TIME...MOT...LOC 2145Z 229DEG 12KT 2700 8014
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HaleySpecial weather statement, Mar 25, 6:13 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
613 PM EDT Tue Mar 25 2025
FLZ159-164-252230-
Coastal St. Lucie FL-Coastal Martin FL-
613 PM EDT Tue Mar 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ST. LUCIE AND
NORTHEASTERN MARTIN COUNTIES THROUGH 630 PM EDT...
At 613 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Indian River Estates to Nettles Island to near
Hobe Sound. Movement was northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Hobe Sound Beach, Hobe Sound, Jupiter Island, Witham Field, and
Indian River Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2702 8013 2718 8023 2726 8034 2732 8038
2736 8037 2737 8038 2748 8025 2721 8013
2703 8008
TIME...MOT...LOC 2213Z 240DEG 18KT 2733 8029 2727 8024 2711 8012
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HaleyLocal storm report, Mar 25, 6:51 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
651 PM EDT Tue Mar 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0623 PM Tstm Wnd Gst 2 NE Snug Harbor 27.22N 80.20W
03/25/2025 M43 MPH AMZ555 FL Mesonet
The WeatherFlow site LBIJB measured a wind
gust of 43MPH/37KTS from the north.
&&
SKSpecial weather statement, Mar 25, 7:23 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
723 PM EDT Tue Mar 25 2025
FLZ159-164-264-260015-
Coastal St. Lucie FL-Inland Martin FL-Coastal Martin FL-
723 PM EDT Tue Mar 25 2025
...STRONG THUNDERSTORMS WILL IMPACT MARTIN COUNTY THROUGH 815 PM
EDT...
At 722 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palm City to near Indiantown to near J And
S Fish Camp. Movement was east at 15 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Palm City, Waveland, Hobe Sound Beach, Hobe Sound, and Ocean Breeze
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!
&&
LAT...LON 2697 8008 2697 8014 2696 8015 2696 8061
2709 8066 2717 8056 2720 8032 2728 8026
2731 8018 2719 8013 2704 8008
TIME...MOT...LOC 2322Z 264DEG 12KT 2711 8035 2710 8052 2701 8068
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
HaleyThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:46 AM EDT | Special Weather Statement | MLB | Saint Lucie | 29 min |
| Mar 25, 7:59 AM EDT | Severe Thunderstorm Warning | MLB | Saint Lucie | 16 min |
| Mar 25, 8:03 AM EDT | Special Marine Warning | MLB | 57 min | |
| Mar 25, 11:54 AM EDT | Special Marine Warning | MLB | 55 min | |
| Mar 25, 3:38 PM EDT | Special Marine Warning | MLB | 97 min | |
| Mar 25, 4:01 PM EDT | Special Weather Statement | MLB | Indian River | 44 min |
| Mar 25, 4:20 PM EDT | Special Marine Warning | MLB | 55 min | |
| Mar 25, 5:08 PM EDT | Special Weather Statement | MLB | Martin | 37 min |
| Mar 25, 5:10 PM EDT | Special Marine Warning | MLB | 65 min | |
| Mar 25, 5:45 PM EDT | Special Weather Statement | MLB | Martin | 30 min |
| Mar 25, 5:50 PM EDT | Areal Flood Advisory | MLB | Indian River, Saint Lucie | 115 min |
| Mar 25, 6:08 PM EDT | Special Marine Warning | MLB | 37 min | |
| Mar 25, 6:13 PM EDT | Special Weather Statement | MLB | Martin | 17 min |
| Mar 25, 6:16 PM EDT | Special Marine Warning | MLB | 20 min | |
| Mar 25, 7:23 PM EDT | Special Weather Statement | MLB | Martin | 52 min |
| Mar 25, 7:47 PM EDT | Special Marine Warning | MLB | 72 min | |
| Mar 25, 7:52 PM EDT | Severe Thunderstorm Warning | MLB | Martin | 38 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.